# SDR 95ZZZW222

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936L
- Make and model: Doug DC-9-34
- Aircraft serial: 47711
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Door Jamb
- Condition: Cracked
- Location: Aft Press Blkhd
- Part time: 39,992 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING C-CHECK, FOND A .875 INCH CRACK IN UPPER LEFT CORNER OF AFT PRESSURE BULKHEAD PASSENGER DOOR JAMB.  STOP DRILLED CRACK AND REPAIRED PER S/B 53-137.  TOTAL CYCLES 29,619.
